Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Benign prostatic hypertrophy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   I have experienced increasingly difficult urination for about a week. Now it's blocked unless I take a warm shower - then it will dribble for a while.
Doctor :   Hi ,
Doctor :   May i know your age and gender ?
User :   67. Male
Doctor :   ok, did you have similar complaints in past ?
User :   Typical older male bathroom pattern, npothing like this
Doctor :   have you been examined for the same by a doctor ?
User :   I have not
Doctor :   And do you feel any burning sensation during urinating ?
User :   no
Doctor :   ok,
Doctor :   the most common cause presenting with the problems you have at this age is BPH ( benign prostatic hypertrophy )
User :   Are you there? I want to tell you about the sweats and chills. nausea, pain in the torso.
Doctor :   yes, i am with you
Doctor :   Do you run high temperature ?
User :   Feels like it, but I don't have thermometer with me
Doctor :   ok, Consult a urologist who may suggest a pelvic scan which will give very much detail insights into your problem
User :   thankyou for your help.
Doctor :   you are welcome
Question is related to
Diseases and Conditions
Medical Topics
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor